MathSciNet Relay Station
MathSciNet bibliographic data
MR1862956 81R12 (37J35 37K10)
Kasman, Alex On the quantization of a self-dual integrable system. J. Phys. A 34 (2001), no. 32, 6307–6312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement